# SDR TWAA0010409

- Difficulty date: June 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT ELEVATOR HAD LOWER SKIN GOUGED AND CRACKED, ALSO L/E CAP DENTED.  REPAIRED PER ARA 16727 AND BALANCED PER SRM 55-20-2 PAGE 17.  ---CLOSED---
